Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

Apparent singularities of Fuchsian equations and the Painlevé property for Garnier systems, J. Geom. Phys., 2011, V. 61(12), P. 2419-2435. (http://www.sciencedirect.com/science/article/pii/S0393044011001975, arXiv:0905.1436)

Go to publication

Authors: Gontsov R., Vyugin I.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site